# SDR 95ZZZX6482

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 10594575
- Condition: Inoperative
- Location: Mast Moment
- Part time: 102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT HAS NO INDICATION (INOPERATIVE). ONLY LASTED 44 DAYS AND 101.8 HRS.
